Conformities to natural laws of the vacancy formation in the oxides of the transition
Doklady Akademii Nauk, Tome 340 (1995) no. 4, pp. 483-485
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_340_4_a9,
author = {A. V. Elyutin and A. V. Manukhin and O. A. Plaksin and V. A. Stepanov},
title = {Conformities to natural laws of the vacancy formation in the oxides of the transition},
journal = {Doklady Akademii Nauk},
pages = {483--485},
year = {1995},
volume = {340},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_340_4_a9/}
}
TY - JOUR AU - A. V. Elyutin AU - A. V. Manukhin AU - O. A. Plaksin AU - V. A. Stepanov TI - Conformities to natural laws of the vacancy formation in the oxides of the transition JO - Doklady Akademii Nauk PY - 1995 SP - 483 EP - 485 VL - 340 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1995_340_4_a9/ LA - ru ID - DAN_1995_340_4_a9 ER -
%0 Journal Article %A A. V. Elyutin %A A. V. Manukhin %A O. A. Plaksin %A V. A. Stepanov %T Conformities to natural laws of the vacancy formation in the oxides of the transition %J Doklady Akademii Nauk %D 1995 %P 483-485 %V 340 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1995_340_4_a9/ %G ru %F DAN_1995_340_4_a9
A. V. Elyutin; A. V. Manukhin; O. A. Plaksin; V. A. Stepanov. Conformities to natural laws of the vacancy formation in the oxides of the transition. Doklady Akademii Nauk, Tome 340 (1995) no. 4, pp. 483-485. http://geodesic.mathdoc.fr/item/DAN_1995_340_4_a9/